# SDR MWEA99661

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 9911839180
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CLIPS CRACKED AT LONGERON 3 LEFT AND 3 RIGHT.  MAINTENANCE FABRICATED AND INSTALLED NEW CLIPS.
